MAUDE Adverse Event Report: ARTHREX, INC. STEPPED, RATCHET DRILL SLEEVE; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. STEPPED, RATCHET DRILL SLEEVE; MANUAL INSTR, GENERAL SURGICAL
Model Number STEPPED, RATCHET DRILL SLEEVE
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during a cruciate ligament reconstruction surgery the devices ar-1999 (lot: 8002346), ar-1510fs-7 (lot: 051702) and ar-1996cd-1 (lot: 47322249) did not work properly.It was impossible to screw the screw in with the screwdriver, and the tip of the ar-1510fs-7 did not grip the bone.A picture of the device ar-1510fs-7 showed that the front part of the device is damaged/ broken.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a different device (t-handle wrench).It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 the reported event was confirmed as one unpackaged ar-1510fs-7 , stepped, ratchet drill sleeve, batch number 051702, was received for investigation and upon visual inspection, it was observed that the tip is heavily damaged (see evaluation pictures 4 + 5).Functional testing was not performed due to the damage of the device.No fragments were returned for evaluation.The most likely cause for the reported failure can be attributed to user error of the device due to prying/leveraging the attachment during use.Further the device shows signs of metal surface oxidation an faded laser marks (see evaluation pictures 2 + 3).

Brand Name
STEPPED, RATCHET DRILL SLEEVE
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer Contact
jared engle
8009337001-73216
MDR Report Key24430829
Report Number1220246-2026-00896
Device Sequence Number16009321
Product Code MDM
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 04/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSTEPPED, RATCHET DRILL SLEEVE
Device Catalogue NumberAR-1510FS-7
Device Lot Number051702
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2026
Supplement Date Received by Manufacturer04/21/2026
Initial Report FDA Received Date02/24/2026
Supplement Report FDA Received Date04/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/14/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown